# SDR ASAA2024052850723

- Difficulty date: May 28, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Bracket
- Part number: 141A85059
- Condition: Worn
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT. AFT DOOR PIN RECEPTICLE BRACKET IS WORN. GROUNDED - YES. REMOVED AND REPLACED RECEPTICLE BRACKET IAW B737-800 SRM 51-40-02 AND BOEING DWG # 141A3501 REV: - ADJUSTMENT CHECK GOOD.
